# SDR SIMA2020010230004

- Difficulty date: December 30, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 46,508 hours, 42,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12C OVERHEAD EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED 12C OVERHEAD EMERGENCY LIGHT LAMP IAW EMB AM AND 33-50-08-400-801-A. OPC GOOD.
